Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 9

Un calcul d’anneaux de déformations potentiellement Barsotti–Tate
Xavier Caruso, Agnès David and Ariane Mézard.
Trans. Amer. Math. Soc. 370 (2018), 6041-6096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814324
Quotients of del Pezzo surfaces of high degree
Andrey Trepalin.
Trans. Amer. Math. Soc. 370 (2018), 6097-6124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814325
Combinatorial extension of stable branching rules for classical groups
Jae-Hoon Kwon.
Trans. Amer. Math. Soc. 370 (2018), 6125-6152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814326
An explicit Waldspurger formula for Hilbert modular forms
Nicolás Sirolli and Gonzalo Tornaría.
Trans. Amer. Math. Soc. 370 (2018), 6153-6168
Abstract, references and article information
Full-text PDF
MathSciNet review: 3814327
The Apollonian structure of Bianchi groups
Katherine E. Stange.
Trans. Amer. Math. Soc. 370 (2018), 6169-6219
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814328
On multiplicatively dependent vectors of algebraic numbers
Francesco Pappalardi, Min Sha, Igor E. Shparlinski and Cameron L. Stewart.
Trans. Amer. Math. Soc. 370 (2018), 6221-6244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814329
On the irreducibility of global descents for even unitary groups and its applications
Kazuki Morimoto.
Trans. Amer. Math. Soc. 370 (2018), 6245-6295
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814330
Leading terms of anticyclotomic Stickelberger elements and $p$-adic periods
Felix Bergunde and Lennart Gehrmann.
Trans. Amer. Math. Soc. 370 (2018), 6297-6329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814331
The distribution of class numbers in a special family of real quadratic fields
Alexander Dahl and Youness Lamzouri.
Trans. Amer. Math. Soc. 370 (2018), 6331-6356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814332
Differentiable conjugacy for groups of area-preserving circle diffeomorphisms
Daniel Monclair.
Trans. Amer. Math. Soc. 370 (2018), 6357-6390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814333
Average Zsigmondy sets, dynamical Galois groups, and the Kodaira-Spencer map
Wade Hindes.
Trans. Amer. Math. Soc. 370 (2018), 6391-6410
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814334
Slopes for higher rank Artin–Schreier–Witt towers
Rufei Ren, Daqing Wan, Liang Xiao and Myungjun Yu.
Trans. Amer. Math. Soc. 370 (2018), 6411-6432
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814335
Special values of hypergeometric functions and periods of CM elliptic curves
Yifan Yang.
Trans. Amer. Math. Soc. 370 (2018), 6433-6467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814336
Derivative of the standard $p$-adic $L$-function associated with a Siegel form
Giovanni Rosso.
Trans. Amer. Math. Soc. 370 (2018), 6469-6491
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814337
Deformation of quintic threefolds to the chordal variety
Adrian Zahariuc.
Trans. Amer. Math. Soc. 370 (2018), 6493-6513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814338
Abelian spiders and real cyclotomic integers
Frank Calegari and Zoey Guo.
Trans. Amer. Math. Soc. 370 (2018), 6515-6533
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814339
On Engel groups, nilpotent groups, rings, braces and the Yang-Baxter equation
Agata Smoktunowicz.
Trans. Amer. Math. Soc. 370 (2018), 6535-6564
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814340
Large deviation principle for some beta ensembles
Tien-Cuong Dinh and Viêt-Anh Nguyên.
Trans. Amer. Math. Soc. 370 (2018), 6565-6584
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814341
Limits of Geometries
Daryl Cooper, Jeffrey Danciger and Anna Wienhard.
Trans. Amer. Math. Soc. 370 (2018), 6585-6627
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814342
On the existence of $F$-thresholds and related limits
Alessandro De Stefani, Luis Núñez-Betancourt and Felipe Pérez.
Trans. Amer. Math. Soc. 370 (2018), 6629-6650
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814343
Strong hypercontractivity and logarithmic Sobolev inequalities on stratified complex Lie groups
Nathaniel Eldredge, Leonard Gross and Laurent Saloff-Coste.
Trans. Amer. Math. Soc. 370 (2018), 6651-6683
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814344
The entropy of $C^{1}$-diffeomorphisms without a dominated splitting
Jérôme Buzzi, Sylvain Crovisier and Todd Fisher.
Trans. Amer. Math. Soc. 370 (2018), 6685-6734
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814345
$\mathbb{A}^{1}$-equivalence of zero cycles on surfaces
Yi Zhu.
Trans. Amer. Math. Soc. 370 (2018), 6735-6749
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814346
Generating sets of finite groups
Peter J. Cameron, Andrea Lucchini and Colva M. Roney-Dougal.
Trans. Amer. Math. Soc. 370 (2018), 6751-6770
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814347
On the rationality of certain type A Galois representations
Chun Yin Hui.
Trans. Amer. Math. Soc. 370 (2018), 6771-6794
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3814348